# SDR SWIA20250414002

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,603 hours, 32,284 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DIVERSION TO ABQ, SMOKE SMELL AND BURNING RUBBER ACCOMPANIED BY CRACKLING NOISE IN FLIGHT DECK, SMOKE SMELL IN CABIN. LEFT WINDSHIELD HEAT CAUTION MOMENTARILY ACCOMPANYING SMOKE SMELL.  TURNED OFF LEFT WINDSHIELD, SMOKE SMELL CONTINUED THROUGHOUT APPROACH AND LANDING TO GATE.    (FLIGHT 6504 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
